Large time behavior of unbounded solutions of first-order Hamilton-Jacobi equations in R^N

Abstract : We study the large time behavior of solutions of first-order convex Hamilton-Jacobi Equations of Eikonal type set in the whole space. We assume that the solutions may have arbitrary growth. A complete study of the structure of solutions of the ergodic problem is provided : contrarily to the periodic setting, the ergodic constant is not anymore unique, leading to different large time behavior for the solutions. We establish the ergodic behavior of the solutions of the Cauchy problem (i) when starting with a bounded from below initial condition and (ii) for some particular unbounded from below initial condition, two cases for which we have different ergodic constants which play a role. When the solution is not bounded from below, an example showing that the convergence may fail in general is provided.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01592608
Contributor : Olivier Ley <>
Submitted on : Tuesday, May 22, 2018 - 12:33:05 PM
Last modification on : Friday, March 29, 2019 - 8:37:42 AM
Long-term archiving on : Monday, September 24, 2018 - 7:14:43 PM

Files

blnp_asympt_unbound_v2.pdf
Files produced by the author(s)

Identifiers

Citation

Guy Barles, Olivier Ley, Thi-Tuyen Nguyen, Thanh Phan. Large time behavior of unbounded solutions of first-order Hamilton-Jacobi equations in R^N. Asymptotic Analysis, IOS Press, 2019, 112 (1-2), pp.1-22. ⟨10.3233/ASY-181488⟩. ⟨hal-01592608v2⟩

Share

Metrics

Record views

278

Files downloads

212